# SDR DALA2015100305939

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS SCRATCHED BORE ON OTBD LUG AT LT VERTICAL STABILIZER HINGE WHERE ATTACH HORIZONTAL STABILIZER.  SCRATCHED BORE ON OTBD LUG AT LT VERTICAL STABILIZER HINGE WERE ATTACH HORIZONTAL STABILIZER WAS REPAIRED IAW SRM 51-02, PAR. 6.
